# SDR GTIA9700107

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Punctured
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - LEFT ELEVATOR CONTROL TAB HAS A HOLE PUNCTURED IN IT.  REMOVED DAMAGED AREA PER SRM 55-04 REPAIRED PER SRM 55-22-0 PAGE 10, FIG 6, SRM 55-04.  (M)
